MAUDE Adverse Event Report: NOBEL BIOCARE AB MULTI-UNIT ABUTMENT BMK SYST RP 4 MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB MULTI-UNIT ABUTMENT BMK SYST RP 4 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 29182
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Revoked asr exemption number e1997036.'report late due to asr to individual reporting transition'.
 
Event or Problem Description
Customer selected wrong size.

Brand Name
MULTI-UNIT ABUTMENT BMK SYST RP 4 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovgen 2
karlskoga, SE-69 151
SW  SE-69151
MDR Report Key9122413
Report Number9611993-2019-17908
Device Sequence Number2528012
Product Code DZE
UDI-Device Identifier07332747003482
UDI-Public(01)07332747003482(10)12104866(17)210125
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K961728
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2021
Device Model Number29182
Device Catalogue Number29182
Device Lot Number12104866
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR